Vol 6, No 2 (2016)

Table of Contents

Articles

S. Ahmad Ali, Aditya Agnihotri
On applications of Ramanujan's sum
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 156-164
PDF

Yuanchang Lin, Meimei Song
Aleksandrov problem in linear n-normed space
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 165-172
PDF

J. Mahalakshmi, C. Durairajan
On the Zq-Macdonald code and its weight distribution of dimension 3
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 173-187
PDF

Mohammed M. Matar
On existence of solutions for integral boundary value problem of differential equations with fractional order q ∈ (4,5]
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 188-202
PDF

Haissam Yassine Chehade, Iman M. Al Saleh
Trivial generalized group of units of the ring Z[i]/ < β >
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 203-215
PDF

Yuli Chen
Layout of planar products
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 216-229
PDF

Stephen M. Gathigi, Hezron S. Were
A note on the Cartesian product of isotonic spaces
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 230-234
PDF

Awni M. Abu-Saman, Huda S. EL-Zerii
Fuzzy transform algorithm for partial fractional differential equations
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 235-246
PDF

Ibrahim Yusuf, Abubakar Sani Halilu, Nura Garba Khalil
Reliability modelling and analysis of a non repairable series-parallel system
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 247-253
PDF

Mourad Oqla Massa'deh
A new structure and construction of L– fuzzy M – cosets of M – HX groups
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 254-261
PDF

Ahmed Abd El-monsef Allam, Nabila Nassiief Mikhaeel, Huda Hamdan Merdach
Commutative groupoid algebra
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 262-271
PDF

Ishwar Baidari, Vijaykumar Gurani
A simple algorithm to find maximum matching for complete graph and complete bipartite graph: using incidence matrix approach
Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 272-280
PDF



Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.